# SDR CA130516002

- Difficulty date: May 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Part time: 305 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE ACFT TIRE DEFLATED DURING GROUND HANDLING OPERATIONS.  A DEFECT ON THE INNER WALL OF THE TIRE WAS DETERMINED TO BE THE CAUSE OF THE PREMATURE FAILURE OF THE INNER TUBE.
